On the Maximum of a Bivariate INMA Model with Integer Innovations.

Hüsler, J; Temido, M G; Valente-Freitas, A (2022). On the Maximum of a Bivariate INMA Model with Integer Innovations. Methodology and computing in applied probability, 24(4), pp. 2373-2402. Springer 10.1007/s11009-021-09920-3

[img] Text
H_sler2022_Article_OnTheMaximumOfABivariateINMAMo.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (5MB) | Request a copy

We study the limiting behaviour of the maximum of a bivariate (finite or infinite) moving average model, based on discrete random variables. We assume that the bivariate distribution of the iid innovations belong to the Anderson's class (Anderson, 1970). The innovations have an impact on the random variables of the INMA model by binomial thinning. We show that the limiting distribution of the bivariate maximum is also of Anderson's class, and that the components of the bivariate maximum are asymptotically independent.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1387-5841

Publisher:

Springer

Language:

English

Submitter:

Pubmed Import

Date Deposited:

24 Feb 2022 10:57

Last Modified:

06 Jan 2023 00:11

Publisher DOI:

10.1007/s11009-021-09920-3

PubMed ID:

35194392

Uncontrolled Keywords:

Bivariate maximum INMA model Integer random variables limit distribution

BORIS DOI:

10.48350/165985

URI:

https://boris.unibe.ch/id/eprint/165985

Actions (login required)

Edit item Edit item
Provide Feedback